# SDR CALA9601436

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 69207722
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN CHORD FITTING AT AFT UPPER INBOARD CORNER OF RT WING INBOARD MID FLAP REAR SPAR, WBL 124.2.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-2.
